# SDR 2004FA0000285

- Difficulty date: March 16, 2004
- Submitted: March 23, 2004
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: GA12P0201
- Part serial: B46406
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INDIVIDUAL FLOAT DEVICE FAILED.  MFG RECOMMENDED CELL PRESSURE TEST IAW 25-60-13.  DOM: JULY 1980.
